# SDR 200200213

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FLOOR SUPPORT AT BS 2160, ABOVE S-42 LEFT HAS A CRACK.  REMOVED DAMAGED SECTION OF INTERCOSTAL AND PERFORMED SPLICE REPAIR PER B747 SRM 51-10-07 FIG 20 AND 747 SRM 51-30-02.
